Translator Disclaimer
July 2005 Quadratic functions in geometry, topology, and M-theory
M.J. Hopkins, I.M. Singer
J. Differential Geom. 70(3): 329-452 (July 2005). DOI: 10.4310/jdg/1143642908

Abstract

Citation

Download Citation

M.J. Hopkins. I.M. Singer. "Quadratic functions in geometry, topology, and M-theory." J. Differential Geom. 70 (3) 329 - 452, July 2005. https://doi.org/10.4310/jdg/1143642908

Information

Published: July 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1116.58018
MathSciNet: MR2192936
Digital Object Identifier: 10.4310/jdg/1143642908

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
124 PAGES


SHARE
Vol.70 • No. 3 • July 2005
Back to Top